# SDR DXTA2020052623704

- Difficulty date: May 22, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 3,289 hours, 2,188 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - ON TAKEOFF GEAR WOULD NOT RETRACT. EICASS MESSAGE WOW MISCOMPARE WAS PRESENT.  COMPLETED CHECKLIST.    WOW EICASS MESSAGE WENT OUT    ELECTED TO TRY AND RAISE GEAR.  LOUD NOISE AND BANGING HEARD AS GEAR RETRACED AIRCRAFT WAS ROCKING.   ELECTED TO LOWER GEAR.  THREE GREEN INDICATED.  WOW INDICATION STAYED   OUT.   UNEVENTFUL LANDING AND TAXI IN.   REMOVED AND REPLACED NLG SQWAT SWITCH COMPLIED WITH SATIFACTORYRIG AND GEAR SWINGS NO FURTHER DEFECTS NOTED AT THIS TIME IAW MM 32-60-10.
